# SDR UIEA2022062400658

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Shear Tie
- Part number: 69B142679
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND SHEAR TIE HAVE CRACK AT STA 1000 RBL 57.5  REMOVE DAMAGE SHEAR TIE IAW SRM 51-40-02 REV 94. 2) INSTALL NEW SHEAR TIE IAW EI T2022A53M-1601 REV 2 AND SRM 51-40-02 REV 94. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
